# SDR CA960826041

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206L
- Engine: Allsn 250C20R2
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Seal
- Part number: PE7667
- Condition: Leaking
- Location: Input Shaft
- Component: Sundstrandem, 23003114
- Stage of operation: TO
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) INPUT DRIVE SEAL LEAKING BADLY AFTER ONLY 0 3 HOURS SINCE OVERHAUL
